Loss of sensation

If it takes too long to climax and it is causing a problem for you or your partner, welcome to this section.
Forum rules
Please be respectful!
Simbarn
Posts: 252
Joined: Tue Mar 10, 2020 8:08 pm

Re: Loss of sensation

Postby Simbarn » Mon Oct 19, 2020 5:48 pm

I must admit I didn't look at the dates of those posts! Link still worked however.
I have had improvement with sexual sensation since being on the daily Tadalafil at 5mg, which I have been taking for about 14 months. I believe this may be due to improved blood flow on a consistent basis for a reasonable amount of time. It also could be due to what some of the research has been discussing: chronic low dose use of PDE5 inhibitors may reverse some of the deterioration in the erectile tissues and nerves.
Age 56, ED issues for 10-15 years, on T replacement. Currently using generic Tadalafil 5mgs daily.

User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Re: Loss of Sensation

Postby Stew52 » Thu Oct 22, 2020 11:13 am

There is a plethora of discussion on this topic in the DE (Delayed Orgasm)/Anorgasmia folder. viewforum.php?f=22 There are a number of suspected causes and few reliable treatments. One is just aging nerves and peripheral neuropathy.

My first vaginal DE (non-ejaculation) was 4/2018, after nearly 1 1/2 years of injections, and within a year it worsened and I could not achieve a vaginal ejaculation/orgasm, nor have I since (2 1/2 years). The compensating news is that now the wife gets as much for as long as she likes and can tolerate without melting down.

I suspect but cannot prove that higher level injections have contributed and am working on penile PT rehab to restore as much natural function as possible to reduce the amount of injected drug. See this: viewtopic.php?f=3&t=15485 Using more of a drug that causes a burn and ache just can't be good. I now use a smaller dose just as a "chaser" for a strong hard finish (lasting 30-40 min).

Notably after a 5 year lay-off of oral ED drugs, I now have a pleasant reaction to low doses of them again. Even at 5 mg/dy Cialis (a PT dose) I am getting raging and distracting nocturnal tumescence and enough morning wood to ride.

PS adder: Alpha Lipoic Acid is supposed to be good for treating PN and nerve damage. Since I have it setting in in my feet (saw a neurologist) for several years now, that will be my next line of inquiry.

PSS: I am also using a "neuro methylaton" cream recommended by my PCP for my foot PN on the penis.
Last edited by Stew52 on Thu Oct 22, 2020 11:29 am, edited 4 times in total.
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19

User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Re: Loss of sensation

Postby Stew52 » Thu Oct 22, 2020 11:15 am

Simbarn wrote:I must admit I didn't look at the dates of those posts! Link still worked however.
I have had improvement with sexual sensation since being on the daily Tadalafil at 5mg, which I have been taking for about 14 months. I believe this may be due to improved blood flow on a consistent basis for a reasonable amount of time. It also could be due to what some of the research has been discussing: chronic low dose use of PDE5 inhibitors may reverse some of the deterioration in the erectile tissues and nerves.


+1. Doing this for 2 months now and have had a very positive effect. Also dong many other things to improve base penile function. Morning wood has returned with a distracting vengence at just 5 mg a day.
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19

User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Re: Loss of sensation

Postby Stew52 » Thu Oct 22, 2020 11:25 am

@Admin - might consider moving this to the DE/Anorgasmia folder.
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19

User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Re: Loss of sensation

Postby Stew52 » Fri Dec 25, 2020 10:17 am

I used Paxil, SSRI, for a couple of months long ago and my Uro said that could have contributed to my anorgasmia now. I know it did delay orgasm at the time, I damn near couldn't buy an orgasm and effed the wife to death trying. But it has not 30 years since until recently. It escapes me medically how taking Paxil for 2 months 30 years ago could contribute to anorgasmia now, but that's what the Uro suggested. I've ruled out a bunch of other potential causes and think it comes down - for me - to advancing age and advancing peripheral neuropathy. But as pointed out by many, the benefit is a much prolonged session that the wife is more than good with. She actually said, "Where was this the past 50 years." and has gotten comfortable with me working things out later (with increasing difficulty (even with Wellbutrin) later every 2 weeks or so. We do what we can.
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19

teddls
Posts: 6
Joined: Fri Mar 30, 2012 5:33 pm

Re: Loss of sensation

Postby teddls » Wed Mar 24, 2021 12:24 am

As described in a previous post at the bottom of this stream (made in 2017), I, too, had sky-high Prolactine levels for a number of years. So high, in fact that my ED urologist twice ordered MRIs, over a 2-3 year period; to see what was happening with my pituitary gland. Since the MRI didn't show any issues with my pituitary gland (e.g., a tumor, which was the doctor's primary concern) nothing was done to reduce my prolatin level. However, after reading that 2017 posting ... which I previously cited ... I asked my ED urologist to prescribe cabergoline. The doctor was hesitant; but I conveyed the info contained in that 2017 posting. So, on a "let's see what happens" agreement, I began taking cabergoline; a little over a month, ago. The sensitivity of my penis has increased more and more ... to the point where I can ejaculate while using a vibrator under the head of my flaccid penis ... while watch porn. I'm anxious to see how thing go; when I'm able to play with my regular partner, who, unfortunately, lives out-of-state and has yet to travel (Covid-19 concerns). I'm 73 years old, diabetic (generally, under control) and have numerous lower back surgeries.

barrylandon
Posts: 266
Joined: Sun Nov 03, 2019 1:09 am
Location: Los Angeles, CA

Re: Loss of sensation

Postby barrylandon » Thu Mar 25, 2021 1:17 am

I don't know if this will make any of you guys feel better or worse but just the facts...
I've had extreme difficulty with sensitivity leading to orgasm/ejaculation since getting my penile implant almost 11 months ago. My prolactin level was checked recently and was undetectable while my testosterone level was off the charts high at 885! I don't smoke or drink alcohol and I'm in good physical condition. My wife is still sexy to me and very talented. I've tried every remedy suggested by doctors and members of FT, including cabergoline and currently apomorphine sublingual troches. Nothing has worked. Go figure!
Implanted 5/6/20 by Dr. Jesse Mills at UCLA; AMS 700 LGX 18 cm w/2 cm RTEs. I'm 73 & fit but had ED for 20 years. Pills/injections ultimately failed, including 3 ER trips for Priapism; Shockwave & embryonic stem cell therapies didn't help either.


Return to “Delayed Ejaculation (Anorgasmia)”

Who is online

Users browsing this forum: No registered users and 1 guest